I have seen the photographs and the symptoms are suggestive of pityriasis versicolor. It is a fungal disease caused by a type of yeast that naturally lives on your skin. When the yeast grows out of control, the skin disease, which appears as a rash, is the result.
The spots may disappear during cool weather and get worse during warm and humid weather and appears as light or dark patches on face or chest which do not tan with exposure to sun.
Topical antifungal treatment has been found to be quite helpful and anti-fungal topical products containing ingredients such as zinc, pyrithione, selenium sulfide, miconazole, clotrimazole, and terbinafine are available which you can use. Try treating that with clotrimazole twice a day for 2 weeks under your doctor’s supervision.
Hope that this information helps and hope that you will get better soon.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.